# SDR A6WA200740168

- Difficulty date: April 2, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 8,659 hours, 7,800 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 484.0 ANGLE CRACKED APPROX .1 INCH LONG AT PRESSURE FLOORBEAM RBL 27.0.  (K)  [SUP 5-1-07]  MAINTENANCE REMOVED CRACKED ANGLE AT FS 484 RBL 27 ON THE PRESSURE FLOORBEAM AND INSTALLED A NEW SERVICEABLE ANGLE P/N 601R31171-9 IAW CRJ 200 SRM 51-42-06 AND 51-42-13.  (M)
